MathSciNet Relay Station
MathSciNet bibliographic data
MR2357798 (2009c:11186) 11R42 (11R16 11Y40)
Cheon, Seung Ju; Kim, Hyun Kwang; Lee, Jun Ho Evaluation of the Dedekind zeta functions of some non-normal totally real cubic fields at negative odd integers. Manuscripta Math. 124 (2007), no. 4, 551–560.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement